Value distribution and uniqueness of difference polynomials and entire solutions of difference equations

Volume 102 / 2011

Xiaoguang Qi Annales Polonici Mathematici 102 (2011), 129-142 MSC: Primary 30D35; Secondary 39A05. DOI: 10.4064/ap102-2-3


This paper is devoted to value distribution and uniqueness problems for difference polynomials of entire functions such as $f^n(f-1)f(z+c)$. We also consider sharing value problems for $f(z)$ and its shifts $f(z+c)$, and improve some recent results of Heittokangas et al. [J. Math. Anal. Appl. 355 (2009), 352–363]. Finally, we obtain some results on the existence of entire solutions of a difference equation of the form $f^{n}+P(z)(\Delta _cf)^m=Q(z).$


  • Xiaoguang QiSchool of Mathematics
    University of Jinan
    Jinan, 250022, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image